# SDR ASOA201001723

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 20,743 hours, 17,801 cycles
- Engine: Ge CF34*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE405A03
- Part serial: L0603
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED SMOKE TOILET CAUTION MSG F/A CONFIRMED SMOKE IN REAR OF CABIN.  (EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O)  INSPECTED AFT LAV ENCLOSURE NO DEFECTS NOTED IAW AMM 25-41-00.  SUSPECT LAV EXHAUST FAN IS BAD.  R & R LAV EXHAUST FAN IAW AMM 21-23-13.  OPS CK GOOD. NO FURTHER EVIDENCE OF SMOKE AT THIS TIME.
